I know this is a long post, but I would really appreciate any feedback!!
I had my mirena iud "installed" about 8 months ago. I have developed BAD/PAINFUL acne, which I was aware could happen. That was annoying enough but for the past several months I've developed severe cramping. Mostly during & after sex (needless to say I don't have very much sex anymore which is killing my 11 year relationship), but other times I'll cramp for no reason. Symply getting up from a chair or something like that will cause pain. So, after practically beating my OB over the head, (she kept saying it would become less as time went on, and it's only become worse) she is sending me to have a CT to make sure everything is in place. It's like she doesn't think it has anything to do with the iud.
I found this page today and I am shocked at all the things I'm reading!!! I have been having numerous other health issues that I didn't think were even remotely related to the iud, but now I'm wondering.... The most disturbing is heart flutters. A few times a week I have these flutters and I feel like I have to almost catch my breath or cough to make them stop. I'm wondering if anyone else has had them. I'm also extremely depressed to the point that I have quit school and barely leave my house other than going to work. My knees also hurt and "crack", my wrists and hands stiffin up regularly as well. Could any of this be connected? I'm 29 year old, so I've been really stressed, kinda feel like I'm aging prematurley or something. I also had a HORRIBLE yeast infection that was followed by a BV infection that lasted 2 MONTHS. My OB said it had nothing to do with the iud. I think I'm going to have this thing taken out!!!!! Anyone had any of the same things happen?